Alert archive / California / Winter Storm Watches in 2007
Winter Storm Watch 4, NWS Eureka, CA
NWS Eureka, CA issued this winter storm watch at Dec 16, 2007, 3:41 AM PST. It took effect at Dec 17, 2007, 6:00 PM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 16, 2007, 3:41 AM PST (11:41 UTC)
- In effect from
- Dec 17, 2007, 6:00 PM PST
- Expired
- Dec 17, 2007, 10:48 AM PST
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS46 KEKA 161141 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 341 AM PST SUN DEC 16 2007 CAZ003-004-170130- /O.NEW.KEKA.WS.A.0004.071218T0000Z-071219T0000Z/ /O.EXT.KEKA.SN.Y.0009.071217T0000Z-071217T1800Z/ NORTH COAST INTERIOR-UPPER TRINITY RIVER- 341 AM PST SUN DEC 16 2007 ...SNOW ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM PST MONDAY ABOVE 3500 FEET... ...WINTER STORM WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY AFTERNOON ABOVE 3000 FEET... THE SNOW ADVISORY IS NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM PST MONDAY. A WINTER STORM WATCH HAS BEEN ISSUED FROM MONDAY AFTERNOON THROUGH TUESDAY AFTERNOON. A COLD FRONT WILL MOVE ACROSS NORTHWESTERN CALIFORNIA TODAY. THIS FRONTAL SYSTEM WILL BRING SNOW TO THE MOUNTAINS OF DEL NORTE...HUMBOLDT...AND TRINITY COUNTIES. SNOW LEVELS WILL LOWER TO AROUND 4000 FEET SUNDAY AFTERNOON...AND DOWN TO 3500 FEET BY SUNDAY EVENING. SNOW ACCUMULATIONS OF 6 TO 8 INCHES ARE EXPECTED OVER THE HIGHER ELEVATIONS OF HUMBOLDT AND TRINITY COUNTIES THROUGH MONDAY MORNING. SNOW ACCUMULATIONS UP TO 10 INCHES IS POSSIBLE OVER THE SISKIYOU MOUNTAINS. ANOTHER FRONT WILL BRING ADDITIONAL SNOW TO THE REGION MONDAY NIGHT INTO TUESDAY. THIS FRONT WILL BRING HEAVIER SNOW WITH ACCUMULATIONS OF 8 TO 12 INCHES. SNOW LEVELS NEAR 3500 FEET MONDAY WILL LOWER TO NEAR 3000 FEET MONDAY NIGHT. STRONG GUSTY WINDS WILL ACCOMPANY THIS FRONT AND BLOWING OR DRIFTING SNOW MAY LOWER VISIBILITIES. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE EXTRA CAUTION WHILE DRIVING. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ TH
3 follow-up statements
000 WWUS46 KEKA 162222 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 222 PM PST SUN DEC 16 2007 CAZ003-004-171400- /O.EXT.KEKA.WS.A.0004.071218T0300Z-071219T0000Z/ /O.CON.KEKA.SN.Y.0009.071217T0000Z-071217T1800Z/ NORTH COAST INTERIOR-UPPER TRINITY RIVER- 222 PM PST SUN DEC 16 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST MONDAY ABOVE 3500 FEET... ...WINTER STORM WATCH NOW IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY AFTERNOON ABOVE 3000 FEET... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST MONDAY. THE WINTER STORM WATCH IS NOW IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY AFTERNOON. A COLD FRONT WILL MOVE ACROSS NORTHWESTERN CALIFORNIA TONIGHT. THIS FRONTAL SYSTEM WILL BRING SNOW TO THE MOUNTAINS OF DEL NORTE... HUMBOLDT...AND TRINITY COUNTIES. SNOW LEVELS AROUND 4000 FEET THIS AFTERNOON...WILL LOWER TO 3500 FEET THIS EVENING. SNOW ACCUMULATIONS OF 6 TO 8 INCHES ARE EXPECTED OVER THE HIGHER ELEVATIONS OF HUMBOLDT AND TRINITY COUNTIES THROUGH MONDAY MORNING. SNOW ACCUMULATIONS UP TO 10 INCHES ARE POSSIBLE OVER THE SISKIYOU MOUNTAINS. ANOTHER STRONG FRONT WILL BRING EVEN MORE SNOW TO THE REGION MONDAY NIGHT INTO TUESDAY. THIS FRONT WILL BRING ADDITIONAL ACCUMULATIONS OF 8 TO 12 INCHES WITH LOCALLY HIGHER AMOUNTS TO AROUND 15 INCHES IN THE SISKIYOU MOUNTAINS. SNOW LEVELS WILL REMAIN BETWEEN 3000 TO 3500 FEET THROUGH TUESDAY AFTERNOON. STRONG GUSTY SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 40 MPH OVER THE HIGHEST TERRAIN WILL ACCOMPANY THIS FRONT. BLOWING OR DRIFTING SNOW COULD LOWER VISIBILITIES. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE EXTRA CAUTION WHILE DRIVING. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ ALM
000 WWUS46 KEKA 171254 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 445 AM PST MON DEC 17 2007 CAZ004-180145- /O.UPG.KEKA.WS.A.0004.071218T0300Z-071219T0000Z/ /O.NEW.KEKA.WS.W.0001.071218T0200Z-071218T1800Z/ /O.CON.KEKA.SN.Y.0009.000000T0000Z-071217T1800Z/ UPPER TRINITY RIVER- 445 AM PST MON DEC 17 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... ...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 10 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM PST TUESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. A SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. A STRONG FRONT WILL BRING SIGNIFICANT SNOW TO THE REGION TONIGHT INTO TUESDAY. 12 TO 16 INCHES OF SNOW ACCUMULATION IS EXPECTED ABOVE 3000 FEET TONIGHT THROUGH TO 10 AM TUESDAY. SNOW MAY FALL AS LOW AS 2000 FEET. ACCUMULATIONS SHOULD BE LESS...WITH 2 TO 4 INCHES POSSIBLE DOWN TO 2000 FEET BY MID MORNING TUESDAY IN CENTRAL AND EASTERN TRINITY COUNTY. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ CAZ003-180145- /O.EXT.KEKA.WS.A.0004.071218T0200Z-071219T0000Z/ /O.CON.KEKA.SN.Y.0009.000000T0000Z-071217T1800Z/ NORTH COAST INTERIOR- 445 AM PST MON DEC 17 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... ...WINTER STORM WATCH NOW IN EFFECT FROM THIS EVENING THROUGH TUESDAY AFTERNOON... THE WINTER STORM WATCH IS NOW IN EFFECT FROM THIS EVENING THROUGH TUESDAY AFTERNOON. A SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. SCATTERED SNOW SHOWERS WILL CONTINUE TODAY. SNOW LEVELS NEAR 3000 FEET WILL INCREASE TO 4000 FEET THIS AFTERNOON. ADDITIONAL SNOW OF 1 TO 2 INCHES SHOULD ACCUMULATE ABOVE 3000 FEET. A STRONG FRONT WILL BRING MORE SNOW TO THE REGION TONIGHT INTO TUESDAY. THIS FRONT WILL BRING ADDITIONAL ACCUMULATIONS OF 8 TO 12 INCHES WITH LOCALLY HIGHER AMOUNTS TO AROUND 15 INCHES IN THE SISKIYOU MOUNTAINS. SNOW LEVELS WILL REMAIN BETWEEN 3000 TO 4000 FEET THROUGH TUESDAY AFTERNOON. STRONG GUSTY SOUTH WINDS OF 25 TO 40 MPH WITH GUSTS TO 70 MPH OVER THE HIGHEST TERRAIN WILL ACCOMPANY THIS FRONT. BLOWING OR DRIFTING SNOW COULD LOWER VISIBILITIES. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE EXTRA CAUTION WHILE DRIVING. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
000 WWUS46 KEKA 171848 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1048 AM PST MON DEC 17 2007 CAZ004-180800- /O.EXT.KEKA.WS.W.0001.071218T0400Z-071218T2100Z/ UPPER TRINITY RIVER- 1048 AM PST MON DEC 17 2007 ...WINTER STORM WARNING NOW IN EFFECT FROM 8 PM THIS EVENING TO 1 PM PST TUESDAY ABOVE 3500 FEET... THE WINTER STORM WARNING IS NOW IN EFFECT FROM 8 PM THIS EVENING TO 1 PM PST TUESDAY. A STRONG FRONT WILL BRING SIGNIFICANT SNOW TO THE REGION TONIGHT INTO TUESDAY. 14 TO 16 INCHES OF SNOW ACCUMULATION IS EXPECTED ABOVE 3500 FEET TONIGHT THROUGH TO 1 PM TUESDAY. LOCALLY LOWER SNOW LEVELS ARE LIKELY...WTIH 2 TO 4 INCHES POSSIBLE DOWN 2500 FEET. WINDY CONDITIONS WILL ALSO ACCOMPANY THEFRONT...WITH SUSTAINED WINDS OF 25 TO 40 MPH EXPECTED TO ACCOMPANY THE SNOWFALL. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO EXPECTED. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ CAZ003-180800- /O.UPG.KEKA.WS.A.0004.071218T0200Z-071219T0000Z/ /O.NEW.KEKA.SN.Y.0010.071218T0800Z-071218T2200Z/ NORTH COAST INTERIOR- 1048 AM PST MON DEC 17 2007 ...SNOW ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM PST TUESDAY ABOVE 3500 FEET... ...WINTER STORM WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM PST TUESDAY. WARM AIR AHEAD OF THE NEXT STRONG FRONT MOVING INTO TO THE REGION WILL RAISE SNOW LEVELS FROM NEAR 3000 FEET THIS MORNING TO 4500 FEET THIS AFTERNOON. WIDESPREAD SHOWERS BEHIND THE DEPARTING FRONT FROM LAST NIGHT MAY BRING ADDITIONAL LIGHT SNOWFALL ABOVE 3500 FEET DURING THE DAY TODAY WITH LITTLE ADDITIONAL ACCUMULATIONS. A STRONG FRONT WILL BRING MORE SNOW TO THE REGION TONIGHT INTO TUESDAY. THIS FRONT WILL BRING ADDITIONAL ACCUMULATIONS OF 6 TO 8 INCHES WITH LOCALLY HIGHER AMOUNTS TO AROUND 15 INCHES IN THE SISKIYOU MOUNTAINS. SNOW LEVELS WILL REMAIN BETWEEN 3500 TO 4000 FEET THROUGH TUESDAY AFTERNOON. STRONG GUSTY SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH OVER THE HIGHEST TERRAIN WILL ACCOMPANY THIS FRONT. BLOWING OR DRIFTING SNOW COULD LOWER VISIBILITIES. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ ALM
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this winter storm watch went out at Dec 15, 3:55 PM PST, 11 hours 46 minutes earlier.
Area forecast discussion, Dec 15, 3:55 PM PST, 11 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 355 PM PST SAT DEC 15 2007 .SYNOPSIS...A SERIES OF FRONTS MOVING THROUGH NORTHWEST CALIFORNIA WILL BRING UNSETTLED WEATHER IN THE FORM OF RAIN AND MOUNTAIN SNOW THROUGH LATE NEXT WEEK. && .DISCUSSION...THE COLD FRONT FROM THIS MORNING HAS PUSHED WELL EAST OF THE REGION THIS AFTERNOON...LEAVING ONLY A FEW DYING LIGHT SHOWERS IN ITS WAKE FOR THE AFTERNOON HOURS. WINDS HAVE BRIEFLY TURNED TO THE WEST-SOUTHWEST BEHIND THE FRONT...WHICH HAS HELPED TO CLEAR OUT MOST OF THE LOW CLOUDS ALONG THE IMMEDIATE COAST. SATELLITE IMAGERY SHOWS MID AND HIGH LEVEL CLOUDS ASSOCIATED WITH THE NEXT FRONTAL SYSTEM EXPECTED TO AFFECT THE REGION HAVE ALREADY BEGUN TO MOVE INTO THE WASHINGTON AND OREGON COASTLINES. NORTHWEST CALIFORNIA WILL SEE THESE CLOUDS MOVING INTO THE REGION AFTER MIDNIGHT. UNTIL THEN...PARTLY CLOUDY SKIES AND LINGERING MOISTURE WILL ALLOW THE DEVELOPMENT OF PATCHY FOG IN VALLEYS IN THE EVENING HOURS. SOUTHERLY WINDS WILL INCREASE AHEAD OF THE NEXT SYSTEM BY LATE TONIGHT...WITH RAIN EXPECTED TO PUSH INTO THE COAST IN THE MID MORNING HOURS. BREEZY TO WINDY CONDITIONS CAN BE EXPECTED ALONG THE COAST NORTH OF CAPE MENDOCINO...THOUGH ADVISORY LEVEL CONDITIONS ARE NEXT EXPECTED. MORE MOISTURE WILL BE AVAILABLE FOR THIS SYSTEM AND ISENTROPIC LIFT AHEAD OF THE FRONT WILL SUPPORT QPF OF 1.5 TO 2 INCHES NEAR THE OREGON BORDER AND LESS THAN AN INCH EVERYWHERE ELSE...EXCEPT FOR OROGRAPHIC FAVORED AREAS LIKE THE KING MOUNTAIN RANGE. THE SNOW LEVEL IS FORECAST AT 4000 FEET SUNDAY AFTERNOON AND IS EXPECTED TO LOWER TO NEAR 3000 FEET DURING THE NIGHT. HAVE ISSUED A SNOW ADVISORY FOR INTERIOR MOUNTAIN LOCATIONS ABOVE 3000 FEET FROM SUNDAY AFTERNOON THROUGH LATE MONDAY MORNING. SEE SFOWSWEKA FOR MORE INFORMATION. ANOTHER LOW PRESSURE SYSTEM IS FORECASTED TO FOLLOW CLOSE BEHIND...WITH A COLD FRONT PROGGED TO MOVE ACROSS NORTHWESTERN CALIFORNIA LATE MONDAY NIGHT INTO TUESDAY. SOUTHERLY WINDS WILL RAMP UP AHEAD OF THE FRONT ALONG COASTAL AREAS MONDAY. MODELS GENERALLY HAVE THE MAIN SURFACE LOW FOR THIS SECOND SYSTEM A LITTLE FURTHER SOUTH...BRINGING STRONGER WINDS INTO OUR AREA. HOWEVER...WINDS ARE STILL EXPECTED TO REMAIN BELOW ADVISORY LEVEL CONDITIONS. MOST OF THE PRECIPITATION IS EXPECTED TO FALL LATE MONDAY NIGHT INTO EARLY TUESDAY MORNING. WITH SNOW LEVELS REMAINING AROUND 3500 FEET...ANOTHER SNOW ADVISORY MAY BE NECESSARY FOR LATE MONDAY NIGHT INTO TUESDAY. A COOL AND WET PATTERN LOOKS TO CONTINUE THROUGH LATE NEXT WEEK AS AS LONG RANGE GUIDANCE FORECASTS THE CONTINUATION OF THE PROGRESSIVE WEATHER PATTERN. ALM && .AVIATION...PARTIAL CLEARING...LIGHT ONSHORE WIND...AND LINGERING LOW LEVEL MOISTURE AFTER SUNDOWN MIGHT ALLOW SOME FOG OR MIST FORMATION OVER THE COUNTY WARNING AREA THIS EVENING...BUT INVADING CLOUD COVER AND INCREASING S-SE WINDS SHOULD RID OR OFFSET LATE NIGHT FORMATION. FLIGHT CONDITIONS WORSEN SUNDAY AS GALE FORCE SOUTH WIND GUSTS MOVE ONSHORE FROM KACV TO KCEC BY 20Z SUNDAY. RAIN WILL OVERSPREAD NW CALIFORNIA SUNDAY AFTERNOON BUT VSBYS SHOULD REMAIN MANAGEABLE DUE TO BLUSTERY S FLOW...BUT MVFR CEILINGS COULD EASILY OBSCUR MOUNTAIN PEAKS AND RIDGES. SOUTH WIND GUSTS WILL PEAK AT 50 KNOTS AT FLIGHT LVL 2000 FEET FROM 21Z-24Z SUNDAY OVER AREAS N OF CAPE MENDOCINO.-MC && .MARINE...WAVERIDER BUOY POLAR PLOTS DEPICT INCREASING WAVE ENERGY IN THE 12-14 SECOND BAND. THIS COMPONENT OF THE SPECTRUM WILL BECOME THE MAIN PLAYER IN WAVES...BUILDING TO 13-14 FEET TONIGHT. TREACHEROUS WIND WAVES PRODUCED FROM A SOUTHERLY GALE SUNDAY RUNNING CROSSWISE TO THIS FORMIDABLE W SWELL WILL CREATE DANGEROUS OCEAN CONDITIONS AND HAZARDOUS SEA WARNING ARE POSTED THROUGHOUT THE WATERS STARTING SUNDAY GOING THROUGH AT LEAST MONDAY. A RESURGENCE IN LARGE WNW SWELL MAY KEEP THESE WARNING FLAGS FLYING UNTIL TUESDAY OR WEDNESDAY IF ASSOCIATED WAVE PERIODS SHORTEN AS WAVE MODELS ARE INDICATING. ADD TO THIS...OTHER POTENTIAL SOUTHERLY GALES LATE MONDAY NIGHT AND AGAIN WEDNESDAY...AND THE WEEK STARTS LOOKING UGLY...CAUTION IS STRONGLY ADVISED THROUGH THE FORECAST PERIOD. -MC && .EKA WATCHES/WARNINGS/ADVISORIES... SNOW ADVISORY FROM 12 PM SUNDAY TO 10 AM PST MONDAY FOR CAZ003-004. SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT THROUGH SUNDAY MORNING PT ST GEORGE TO CAPE MENDOCINO OUT 60NM. SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM MIDNIGHT PST TONIGHT THROUGH LATE TONIGHT PT ST GEORGE TO CAPE MENDOCINO OUT 60NM. GALE WARNING IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON PT ST GEORGE TO CAPE MENDOCINO OUT 60NM. HAZARDOUS SEAS WARNING IN EFFECT FROM SUNDAY AFTERNOON THROUGH TUESDAY AFTERNOON PT ST GEORGE TO CAPE MENDOCINO OUT 60NM. SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT THROUGH SUNDAY AFTERNOON CAPE MENDOCINO TO PT ARENA OUT 60 NM. GALE WARNING IN EFFECT SUNDAY AFTERNOON CAPE MENDOCINO TO PT ARENA OUT 60NM. HAZARDOUS SEAS WARNING IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY EVENING CAPE MENDOCINO TO PT ARENA OUT 60NM. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Dec 15, 2:57 PM PST, 12 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 257 PM PST SAT DEC 15 2007 CAZ003-004-162300- NORTH COAST INTERIOR-UPPER TRINITY RIVER- 257 PM PST SAT DEC 15 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SNOW ADVISORY IN EFFECT FROM 12 PM SUNDAY TO 10 AM PST MONDAY FOR ELEVATIONS ABOVE 3000 FEET... A COLD FRONT WILL MOVE ACROSS NORTHWESTERN CALIFORNIA DURING THE DAY ON SUNDAY AND BRING SNOW TO THE MOUNTAINS OF DEL NORTE...HUMBOLDT AND TRINITY COUNTIES. REFER TO SFOWSWEKA FOR MORE DETAILS. .SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN EUREKA. ALM
Nearby
Winter Storm Watches in California, 2007Every winter storm watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.